Chromatic-index-critical graphs of even order

S. Grünewald, E. Steffen, J. Graph Theory 30 (1999) 27–36.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
J. Graph Theory
Volume
30
Page
27 -36
LibreCat-ID

Cite this

Grünewald S, Steffen E. Chromatic-index-critical graphs of even order. J Graph Theory. 1999;30:27-36.
Grünewald, S., & Steffen, E. (1999). Chromatic-index-critical graphs of even order. J. Graph Theory, 30, 27–36.
@article{Grünewald_Steffen_1999, title={Chromatic-index-critical graphs of even order}, volume={30}, journal={J. Graph Theory}, author={Grünewald, Stefan and Steffen, Eckhard}, year={1999}, pages={27–36} }
Grünewald, Stefan, and Eckhard Steffen. “Chromatic-Index-Critical Graphs of Even Order.” J. Graph Theory 30 (1999): 27–36.
S. Grünewald and E. Steffen, “Chromatic-index-critical graphs of even order,” J. Graph Theory, vol. 30, pp. 27–36, 1999.
Grünewald, Stefan, and Eckhard Steffen. “Chromatic-Index-Critical Graphs of Even Order.” J. Graph Theory, vol. 30, 1999, pp. 27–36.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar